# SDR SWAA052511

- Difficulty date: August 18, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 28,916 hours, 24,179 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Flap
- Component part number: 6546435335
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED AT LOWER INBOARD END.  REMOVED AND REPLACED FLAP PER MM.
